MathSciNet Relay Station
MathSciNet bibliographic data
MR1274788 92D20 (92C40)
Cowan, Richard; Chiu, S. N. A stochastic model of fragment formation when DNA replicates. J. Appl. Probab. 31 (1994), no. 2, 301–308.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement